# SDR R61A201405080669

- Difficulty date: May 8, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: M81935212KL
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL STAB UPPER & LOWER ADJUSTABLE ROD ENDS FOUND CORRODED.  MX R & R HORIZONTAL STAB UPPER & LOWER ADJUSTABLE ROD ENDS IAW AMM 53-30-21.
